# SDR FDEA201302080306

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 40,849 hours, 14,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797146121500
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP L/E APPROX WING RIB 25 HAS A DENT WITH FIELD REPAIR APPROX 1.5 X 1.5 X .200D.  CUT OUT DAMAGED AREA.  FABRICATED, HEAT TREATED, LOCATE AND DRILLED REPAIR PARTS IAW SRM 57-53-12, FIG 213.  PROTECTED REPAIR PARTS AND THE CUT OUT AREA ON RT FLAP L/E IAW SRM 51-75-10.  INSTALLED REPAIR PARTS IAW SRM 57-53-12 PARA B, PG 274.  TOP COATED IAW SRM 51-75-10 AND PERFOMRED TRACKING IAW EA 6-5750-T0300171, REV NR PS P1.
